What Are The Effects Of Tamoxifen For Breast Cancer Symptoms?
My doctor wanted to ask yesterday, my wife consulted a dermatologist, she wanted to ask my wife, the pain in the left side of my wife’s breast, and yesterday my wife had experienced female obstacle when the consul came, the result of the doctor was usually due to another obstacle, so it was painful … and the doctor advised the consul to be more specialist at breast doctor … and I and my wife went to the breast doctor consul, there the doctor suggested to live healthier, do not eat food that has flavoring, and have examined my wife’s breasts there are no lumps in the symptoms of breast cancer in my wife’s breast, then my wife followed what was applied to the doctor’s diet … in walking 3 days my wife took the medicine and the milk given to the doctor the pain has increased again as usual … maybe is there any effect of the drug the doctor ??? Or maybe my wife really can’t use the drug … because yesterday my wife was not certain of breast cancer wench … The medicine the doctor gave me yesterday Temoxifen (pill) 1x1day … and milk … Thank you doctor for the consultation
Lumps in the breast can be caused by a number of possible things. Some possibilities that can cause breast lump symptoms include:
swollen glands just before menstruation or during menstruation due to hormonal influences of breast cyst fibroadenoma mammae which is a type of breast tumor that is benign ca mammae / mastitis breast cancer ie there is an infection in the breast organs To determine the cause of your wife's condition besides physical examination by a doctor, also need further examination such as mammography, ultrasound mammae, tissue biopsy if needed. For a while follow the doctor's advice to do an examination of your wife, tamoxifen drug itself is a drug used to treat breast cancer or used also to reduce the risk of breast cancer. Side effects that can be caused by the use of this drug include:
pain, mood changes, body feels tired, nausea, headache, dry skin. For the pain that your wife feels, it might also be the effect of using tamoxifen drugs or maybe the pain did arise from the lump. Therefore, check again / check your wife again. Here are the things you need to pay attention to:
a regular diet enough rest avoid eating fatty foods regular exercise avoid excessive stress articles that you can read lumps in the breast, tamoxifene may be useful, thank you